On the isomorphism of wreath products of groups
Abstract
The well-known Neumann theorem on the isomorphism of standard wreath products is generalized to the wreath products of an arbitrary transitive permutation group and an abstract group.Downloads
Published
25.06.1994
Issue
Section
Research articles
How to Cite
Bodnarchuk, Yu. V. “On the Isomorphism of Wreath Products of Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 671–679, https://umj.imath.kiev.ua/index.php/umj/article/view/5694.